MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550250-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of myocardial infarction is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the patient has a history of non-st elevated myocardial infarction and had a 2.5x18 mm and 2.75x28 mm xience sierra stents implanted on (b)(6) 2021.On (b)(6) 2021 the patient was readmitted to the hospital due to nstemi and was sent to the cath lab; however, nothing was done.Final patient outcome is listed as unknown.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.B5 - describe event or problem - subsequent to filing the combined initial/final report it was identified that additional information received was inadvertently left off of the initial report.The g3 date for this report is 06/14/2023 which is the date the error was identified.
 
Event or Problem Description
It was reported that the patient has a history of non-st elevated myocardial infarction and had a 2.5x18 mm and 2.75x28 mm xience sierra stents implanted on (b)(6) 2021.On (b)(6) 2021 the patient was readmitted to the hospital due to nstemi and was sent to the cath lab; however, nothing was done.Final patient outcome is listed as unknown.Subsequent to filing the initial report, update to event description: upon readmission only a measure of cardiac pressures was performed.Final patient outcome was fine, patient was discharged to home.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key12980573
Report Number2024168-2021-11451
Device Sequence Number20031144
Product Code NIQ
UDI-Device Identifier08717648227103
UDI-Public08717648227103
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2023
Device Model Number1550250-18
Device Catalogue Number1550250-18
Device Lot Number1042341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.75X28 MM XIENCE SIERRA STENT
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age40 YR
Patient SexFemale
Patient Weight117 KG